MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR LIP LNR 32IDX56OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR LIP LNR 32IDX56OD; HIP ACETABULAR INSERT/LINER
Catalog Number 121932256
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Neck of the prostheses is broken 9 years after implantation.Luxation of the hip.Neck fracture of the prostheses.Revision is planned on monday (b)(6) 2016.2007 first surgery after 4 years change from ceramic liner to poly liner.Update 27 jul 2017: email notification from steve backhouse received.There is no new information added.This complaint was update on: aug 15, 2017.Update aug 15, 2017: additional information received.Updated the cup product.There is no new information added that changes the mdr decision.This complaint was updated on: aug 18, 2017.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the complaint was reopened in unity due to additional information received stating that the complaint was due to implant fracture of the stem this was already noted in the previous complaint which can be referenced for further details.No further actions identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR LIP LNR 32IDX56OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6864771
Report Number1818910-2017-24589
Device Sequence Number18997581
Product Code LPH
UDI-Device Identifier10603295014201
UDI-Public10603295014201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2016
Device Catalogue Number121932256
Device Lot NumberE84KP1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer11/21/2017
01/12/2018
02/06/2018
02/22/2018
03/07/2018
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date11/22/2017
01/17/2018
02/09/2018
02/26/2018
03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight57